# SDR 9626789869

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Disagree Light
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF ATL, SLAT DISAGREEMENT LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SLAT SWITCHES AND SLAT OPERATION.  OPERATION CHECKS GOOD.
